# SDR 2004FA0000318

- Difficulty date: March 16, 2004
- Submitted: April 23, 2004
- Operation: General aviation
- Aircraft: N316FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5387
- Engine: Ge CF34*
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen System
- Part number: STCSA8082NMD
- Condition: Failed
- Location: Pax
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A 12 MONTH OXYGEN SYS OPERATIONAL TEST, FOUND NO OXYGEN FLOW TO LT SIDE CABIN MASKS (6 EA) LOCATED IN LT CABIN OVERHEAD PASSENGER SERVICE UNIT. (PSU) 6 MASKS SUPPLY EMERGENCY OXYGEN FOR 4 LT CABIN SEATS.  THERE WAS SUFFICIENT PRESSURE IN THE SYSTEM FOR THE MASKS TO DEPLOY FROM THE DEPLOYMENT CONTAINERS LOCATED IN THE PSU, BUT WHEN THE MASK LANYARDS WERE PULLED TO ENABLE OXYGEN FLOW TO THE MASKS THERE WAS NO FLOW OF OXYGEN TO THE MASKS.  DISCOVERED THE OXYGEN SUPPLY HOSE (PN17341024) FOR THE LT SIDE OF THE CABIN WAS PINCHED BETWEEN THE OVERHEAD PSU AND THE INTERIOR SHELL PANEL DUE TO MISALIGNMENT OF THE HOSE PASS-THROUGH HOLES AT FS364.  HOSE WAS REPLACED WITH NEW, AND PASS-THROUGH CLEARANCE PROVIDED.
